# SDR AALA202509260970

- Difficulty date: September 19, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 75,219 hours, 29,259 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY DECLARED INBOUND INTO DEN DUE TO FLT CREW REPORTING LANDING GEAR INDICATION LIGHTS DIDN'T SHOW ANY GEAR INDICATIONS, THEY ARE BLANK BUT LOWER ECAM INDICATICATES DOWN & LOCKED. ACFT LANDED SAFELY AT DEN & TAXIED TO THE GATE.  MAINTENANCE PERFORMED WIRE CHECK & FOUND AN OPEN BETWEEN 53GA RELAY PIN X1 TO C/B 1GA 2. DISCONECTED TERMIINAL BLOCK PIN F, CONNECTOR 283VCA PIN 41, 1213VCA PIN 3, AND CONNECTOR 2503VC A PIN <P. PERFORMED PUSH PULL CHECKS AT ALL CONNECTORS & PINS & PERFORMED RESISTANCE CHECKS AGAIN. FOUND CONTINUITY CHECKS GOOD, AFTER PUSH PULL RESEATING OF PINS & AFTER REINSTALLATION OF ALL CONNECTORS. LANDING GEAR UPLOCK & DOWNLOCK LIGHTS OPS CHECKED GOOD.
